Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 3, Pages 293-301
http://dx.doi.org/10.1155/S1048953301000259

Nonlinear essential maps of Mönch, 1-set contractive demicompact and monotone (S)+ type

1National University of Singapore, Department of Mathematics, 10 Kent Ridge Crescent, 119260, Singapore
2National University of Ireland, Department of Mathematics, Galway, Ireland

Received 1 February 2000; Revised 1 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ravi P. Agarwal and Donal O'Regan, “Nonlinear essential maps of Mönch, 1-set contractive demicompact and monotone type,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 293-301, 2001. https://doi.org/10.1155/S1048953301000259.